We prove the second order differentiation formula along geodesics in finite-dimensional RCDðK;NÞ spaces. Our approach strongly relies on the approximation of W2-geodesics by entropic interpolations and, in order to implement this approximation procedure, on the proof of new (even in the smooth setting) estimates for such interpolations.

Second order differentiation formula on RCD(K,N) spaces / Gigli, Nicola; Tamanini, Luca. - In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI. - ISSN 1120-6330. - 29:2(2018), pp. 377-386. [10.4171/RLM/811]

Second order differentiation formula on RCD(K,N) spaces

Gigli, Nicola
;
Tamanini, Luca
2018

Abstract

We prove the second order differentiation formula along geodesics in finite-dimensional RCDðK;NÞ spaces. Our approach strongly relies on the approximation of W2-geodesics by entropic interpolations and, in order to implement this approximation procedure, on the proof of new (even in the smooth setting) estimates for such interpolations.
29
2
377
386
https://www.ems-ph.org/journals/show_abstract.php?issn=1120-6330&vol=29&iss=2&rank=10
Gigli, Nicola; Tamanini, Luca
File in questo prodotto:
File Dimensione Formato  
proceeding2.pdf

non disponibili

Tipologia: Documento in Pre-print
Licenza: Non specificato
Dimensione 336.23 kB
Formato Adobe PDF
336.23 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/20.500.11767/88149
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 5
social impact